U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Two after pills in one month

A 23-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Plan B: Yes. Plan B emergency contraception is a backup plan that helps prevent pregnancy when taken within 72 hours (3 days) after unprotected sex or birth c... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 26-year-old female asked:
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
Check pregnancy test: if negative, this is likely a side effect of the Plan B hormone. If positive form pregnancy, see your doctor.
A 21-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
It can cause bleed: Plan b essentially disrupts the normal menstrual cycle by blocking or delaying ovulation. That it is how it works and why it is so different than a me... Read More
Dr. Heidi Fowler
Psychiatry 25 years experience
Plan B: Agree with Dr. Livingston. The additional bleeding may be related to use of Plan B. Potential side effects w emergency contraception includes menstru... Read More
A 20-year-old female asked:
Dr. Kathy Robinson
Family Medicine 32 years experience
Yes: Your period can be very irregular after stopping the pill. It can take 3-4 months to get back to a normal pattern. If you are not regular by that time... Read More
A 18-year-old female asked:
Dr. Henry Jacobs
Obstetrics and Gynecology 66 years experience
Probably not: sounds like just a bit of breakthrough bleeding. do a home preg test. if negative you are fine.
A 26-year-old female asked:
Dr. Dimitri Novitzky
Thoracic Surgery 52 years experience
Pimples 9 Accutane pills: Although acne may get worse within the first month of Accutane use for about 30% of patients, the ultimate results are usually dramatic.11 Accutane wo... Read More
A 24-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel... Read More
A member asked:
Dr. Grant Lynde
A Verified Doctoranswered
A US doctor answeredLearn more
Your : Your odds of pregnancy are not significantly increased with what you've described.
A 18-year-old female asked:
Dr. J Mendez
Dr. J Mendezanswered
Specializes in Obstetrics and Gynecology
Yes: Whenever you skip pills it is not unusual to bleed differently. Realize you don't really have periods on the pills. You bleed when not on the hormones
A 24-year-old female asked:
Dr. Navita Modi
Obstetrics and Gynecology 25 years experience
It can happen : Breakthrough bleeding is very common it is possible from 3-6months if it continues after that you need to see your obgyn

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership